# SDR AWXA200201012

- Difficulty date: October 4, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Channel
- Part number: 313A1355650
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 2 1/2" CRACK WAS FOUND ON THE LOWER WEB OF R/H PYLON STRUT FAIRING BETWEEN NAC STA. 345 TO 363, WL 117. MAINTENANCE REMOVED 1 EACH CHANNEL AND FRAME AT R/H PYLON STRUT FAIRING BETWEEN NAC STA. 345 TO 363, WL 117; FABRICATED 1 EACH REPLACEMENT FRAME AND CHANNEL; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG. 10-11, PG. 45, FIG. 12, AND PG. 62, FIG. 14.
